# SDR UPS08852757

- Difficulty date: June 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U509
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  F/O'S BOTH LT AND RT SEAT TRACKS HAVE ELONGATED HOLES. REMOVED AND REPLACED SEAT TRACKS IAW SRM, 51-1-20D, 51-1-24, 51-3-1.
